Skip to main content

Recent work published by Simon Donaldson, Nigel Hitchin and their collaborators at ICMAT

2017

 - GARCÍA-PRADA, Oscar and OLIVEIRA, André. Maximal Higgs bundles for adjoint forms via Cayley correspondence, Geometriae Dedicata. doi: 10.1007/s10711-017-0224-2.

- ÁLVAREZ-CÓNSUL, Luis, BISWAS, I. and GARCÍA-PRADA, Oscar, 2017. A Tannakian approach to dimensional reduction of principal bundles, Journal of Geometry and Physics. doi: http://dx.doi.org/10.1016/j.geomphys.2017.01.013

 

2016

 - ALFAYA, David and GÓMEZ, Tomás, 2016. On the Torelli theorem for Deligne-Hitchin moduli spaces, Travaux Mathématiques, Special Issue: School GEOQUANT at the ICMAT, Vol. XXIV, 151-165.

- ÁLVAREZ-CÓNSUL, Luis, GARCÍA-FERNÁNDEZ, Mario and GARCÍA-PRADA, Oscar, 2016. Gravitating vortices, cosmic strings and the Kähler-Yang-Mills equations, Comm. Math. Phys., doi: 10.1007/s00220-016-2728-2.

- BISWAS, I, GÓMEZ, Tomás and LOGARES, Marina, 2016. Integrable systems and Torelli theorems for the moduli spaces of parabolic bundles and parabolic Higgs bundles, Canadian Journal of Mathematics, 68, 504-520.

- FILIPPINI, S., GARCÍA-FERNÁNDEZ, Mario and STOPPA, Jacopo, 2016. Stability data, irregular connections and tropical curves, Selecta Mathematica New Ser., doi: 10.1007/s00029-016-0299-x.

- GARCÍA-FERNÁNDEZ, Mario, 2016. Lectures on the Strominger system, Travaux Mathématiques, Special Issue: School GEOQUANT at the ICMAT, Vol. XXIV, 7-61.

- GARCÍA-FERNÁNDEZ, Mario and ROSS, Julius, 2016. Balanced metrics on twisted Higgs bundles, Mathematische Annalen, doi: 10.1007/s00208-016-1416-z, 1-43.

GARCÍA-FERNÁNDEZ, Mario, RUBIO, Roberto and TIPLER, Carl, 2016. Infinitesimal moduli for the Strominger system and Killing spinors in generalized geometry, Mathematische Annalen, doi: 10.1007/s00208-016-1463-5, 1-57.

 

2015

- BRADLOW, Steven, GARCÍA-PRADA, Oscar and GOTHEN, Peter, 2015. Higgs bundles for the noncompact dual of the special orthogonal group. Geometriae Dedicata 175, 1-48.

- CHEN, Xiuxiong, DONALDSON, Simon and SUN, Song, 2015. Kähler-Einstein metrics on fano manifolds. I: approximation of metrics with cone singularities, Journal of the American Mathematical Society 28, 183-197.

- CHEN, Xiuxiong, DONALDSON, Simon and SUN, Song, 2015. Kähler-Einstein metrics on fano manifolds. II: limits with cone angle less than 2 pi, Journal of the American Mathematical Society 28,199-234.

- CHEN, Xiuxiong, DONALDSON, Simon and SUN, Song, 2015. Kähler-Einstein metrics on fano manifolds. III: Kähler-Einstein metrics on fano manifolds. III: limits as cone angle approaches 2 pi and completion of the main proof, Journal of the American Mathematical Society 28, 235-278.

- MIRANDA, Eva. and PRESAS, Francisco, 2015. Geometric Quantization of real polarizations via sheaves, J. Symplectic Geom. 13, 421-462.

 

2014

- BISWAS, I. and GARCÍA-PRADA, Oscar, 2014. Anti-holomorphic involutions of the moduli space of Higgs bundles, Journal de L'École Polytechnique - Mathématiques 235-54.

- BISWAS, I., GARCÍA-PRADA, Oscar and HURTUBISE, J., 2014. Pseudo-real principal Higgs bundles on compact Kähler manifolds, Annales de l'Institut Fourier 64, 2527-2562.

- DONALDSON, Simon and SUN, Song, 2014. Gromov-Hausdorff limits of Kahler manifolds and algebraic geometry, Acta Mathematica 213, 63-106.

- GARCÍA-FERNÁNDEZ, Mario, 2014. Torsion-free generalized connections and Heterotic Supergravity, Comm. Math. Phys. 332, 89-115.

- GARCÍA-FERNÁNDEZ, Mario and TIPLER, C., 2014. Deformation of complex structures and the Coupled Kähler-Yang-Mills equations, J. London Math. Soc. 89, 779-796.

- GARCÍA-PRADA, Oscar, HEINLOTH, Jochen and SCHMITT, Alexander, 2014. On the motives of moduli of chains and Higgs bundles, Journal of the European Mathematical Society 16, 2617-2668.

- HITCHIN, Nigel, 2014. Manifolds with holonomy U*(2m), Revista Matemática Complutense 27, 351--368.

- HITCHIN, Nigel, 2014. The hyperholomorphic line bundle, in "Algebraic and Complex Geometry", A. Frühbis-Krüger et al (eds), Springer Proceedings in Mathematics and Statistics 71, 209--223.

- HITCHIN, Nigel and SCHAPOSNIK, Laura, 2014. Nonabelianization of Higgs bundles, J. Differential Geometry 97, 79--89.

 

2013

- ÁLVAREZ-CÓNSUL, Luis, GARCÍA-FERNÁNDEZ, Mario and GARCÍA-PRADA, Oscar, 2013. Coupled equations for Kähler metrics and Yang-Mills connections, Geometry and Topology 17,2731-2812.

- BISWAS, I, GÓMEZ, Tomás and MUÑOZ, Vicente, 2013. Automorphisms of moduli spaces of vector bundles over a curve, Expositiones Math. 31, 73-86.

- BISWAS, I, GÓMEZ, Tomás and HOFFMANN, Norbert, 2013. Torelli theorem for the Deligne-Hitchin moduli space, II Documenta Math. 18, 1177-1189.

- GARCÍA-FERNÁNDEZ, Mario and ROSS, Julius, 2013. Balanced metrics on vector bundles and polarised manifolds, Proceedings of the London Mathematical Society 106, 1143-1156.

- GARCÍA-PRADA, Oscar, GOTHEN, Peter and MUNDET I RIERA, Ignasi, 2013. Higgs bundles and surface group representations in the real symplectic group, Journal of Topology 6, 64-118.

- GARCÍA-PRADA, Oscar and HEINLOTH, Jochen, 2013. The y-genus of the moduli space of PGLn-Higgs bundles on a curve (for degree coprime to n), Duke Math. J. 14, 2731-2749.

- HITCHIN, Nigel, 2013. On the hyperkähler/quaternion Kähler correspondence, Communications in Mathematical Physics 324, No. 1, 77-106.